# SDR SWAA2025091198400

- Difficulty date: August 4, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS794.3 RBL22 WL156 AT AFT CARGO COMPARTMENT.   REPLACED STRAP LOCATED BS794.3 RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A8340 SHEET 28 REV-.
